# SDR 99ZZZX4343

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GSUEE
- Make and model: Airbus A320-231
- Aircraft serial: 363
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SFO - FLT 8162 - FORWARD EMERGENCY EXIT LIGHTS, NO ILLUMINATION.  REPLACED BATTERY TO POWER SUPPLY UNIT.
